MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP INTERMITTENT CATHETER TRAY; CATHETER, UROLOGICAL

C. R. BARD, INC. SURESTEP INTERMITTENT CATHETER TRAY; CATHETER, UROLOGICAL
Model Number INTS16
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
After removing straight catheter from patient, the staff brought catheter to the trash and catheter spontaneously disconnected from teal hub on catheter bag, ejecting urine on staff's chest and neck area.

Brand Name
SURESTEP INTERMITTENT CATHETER TRAY
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key16484891
Report Number16484891
Device Sequence Number20248845
Product Code KOD
UDI-Device Identifier00801741183225
UDI-Public(01)00801741183225
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/09/2023
Report Date (Section F) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTS16
Device Catalogue NumberINTS16
Device Lot NumberPK7646931
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/09/2023